# SDR ABXA9701799

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47419
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59101635
- Condition: Corroded
- Location: Bs 996
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE FRAME AT STA 996 AND LONGERON 17 TO 18 LT CORRODED.  REPAIRED FRAME IAW DC9 SRM 53-00.
